Open Access
Translator Disclaimer
2011 Iterated Operator Inequalities on Ordered Linear Spaces
M. Turinici
Afr. Diaspora J. Math. (N.S.) 12(1): 80-88 (2011).

Abstract

An operator version of the Young's result [Proc. Amer. Math. Soc., 94 (1985), 636-640] is obtained, via non-differential techniques.

Citation

Download Citation

M. Turinici. "Iterated Operator Inequalities on Ordered Linear Spaces." Afr. Diaspora J. Math. (N.S.) 12 (1) 80 - 88, 2011.

Information

Published: 2011
First available in Project Euclid: 11 August 2011

zbMATH: 1263.47023
MathSciNet: MR2826843

Subjects:
Primary: 46A40
Secondary: 54E40

Keywords: (convex) cone , Continuous function , fixed point , integral inequality , linear space , normal map , order , seminorm , sequentially closed/complete

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 1 • 2011
Back to Top